# SDR R61A201510080828

- Difficulty date: October 8, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85329514101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SUSPECT CORROSION UNDER THRESHOLD OF FWD EMERGENCY EXIT.  MAINTENANCE R & R BEAM, PN 85329514-101 IAW SRM 51-42-05-02-01, REF OP 429.
